# SDR CALA2022110903075

- Difficulty date: November 7, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 64,589 hours, 22,272 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LT STAB LOWER SKIN AT STAB STA 147.90 I/B ROW 25IN FROM REAR SPAR CRACK LENGHT 0.75IN REF AAR N/R 9662003 BLER REPAIR LH STAB 2024 T3 0.090. 19" X 9.750"; TOTAL WEIGHT 64 -41 & 51-21-72. ACCOMPLISH INSPECTION REQUIREMENTS AT 56,000 FLI PAIR LOG PAGE 3007088. 85 GR. TREATED AND PRIMED AREA AND REPAIR PARTS AS PER AMM 51-21 GHT CYCLES WITH 9,000 FC INTERVALS FOR DVI AND LFEC, EXISTING RE AAR - MIA TECHNICIAN V095636 AND QC 60 ACCOMPLISHED REPAIR AT L/ H STAB. STA 147.90 IAW B737-800 SRM 55-10-1-2R-11, INSTALLED DOU
